# SDR ASAA2015060912280

- Difficulty date: June 9, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 50,400 hours, 22,459 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 143A751012
- Condition: Cracked
- Location: Bs 500a-500b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT, STA 500A-500B, RT BAFFLE BELOW TRANSITION PANEL IS CRACKED.  ACFT GROUNDED.  ALL WORK ACCOMPLISHED IAW EA NR: 700-53EA-15331, REV: NEW, DATE: 06/29/2015 IAW REO-G19015, REV A, DATE: 06/27/2015.
